# SDR DALA2025102007653

- Difficulty date: October 17, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 91,334 hours, 15,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Faulted
- Location: Flap Pdu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ELECTED DE DUE TO TE DISAGREE INDICATION DURING CRUISE. C/W QRH AND LANDED UNEVENTFULLY.   LUBRICATED FLAP SYSTEM AND REPLACED TE ALT PDU MOTOR. FLAPS OPS GOOD IN HYD AND ALT ELEC.(7086116)
